CORNER-CUTTING SUBDIVISION SURFACES OF GENERAL DEGREES WITH PARAMETERS

Yufeng Tian, Maodong Pan

Journal of Computational Mathematics ›› 2020, Vol. 38 ›› Issue (5) : 732-747.

PDF(6626 KB)
PDF(6626 KB)
Journal of Computational Mathematics ›› 2020, Vol. 38 ›› Issue (5) : 732-747. DOI: 10.4208/jcm.1905-m2018-0274

CORNER-CUTTING SUBDIVISION SURFACES OF GENERAL DEGREES WITH PARAMETERS

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2020, 38(5): 732-747 https://doi.org/10.4208/jcm.1905-m2018-0274

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(6626 KB)

Accesses

Citation

Detail

Sections
Recommended

/